# SDR ASAA2016072117461

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,115 hours, 10,181 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED CAPTAIN`S CDU MENU HAS NO SATCOM MENU.  ACFT GROUNDED.  CYCLED AIRCRAFT POWER,  RESET SYSTEM, CAPTAIN`S CDU MENU NOW SHOWS SATCOM MENU.  SYSTEM OPS CHECKED GOOD IAW AMM 23-15-00-730-801.
